| Lot Number |
0031168675 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event- used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, it was noted that the shaft was break.The procedure was completed using an alternate device.There were no patient complications reported.